# SDR AUS20040362

- Difficulty date: April 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 206040662101
- Condition: Worn
- Location: M/R Gearbox
- Part time: 10,997 cycles
- Component: Gearbox, Bell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION SUN GEAR PN 206-040-662-101 AND SUN GEAR SHAFT PN 206-040-040-005 WORN BEYOND LIMITS IN SPLINED AREAS.  INVESTIGATION FOUND THE SUN GEAR UPPER O RING PN M83248/1-228 WAS TORN AND SLICED IN SEVERAL AREAS AND THE SUN GEAR LOWER O-RING PN M83248/1-232 WAS ILL FITTING AND COULD BE REMOVED WITH LITTLE EFFORT.  SUSPECT WEAR WAS CAUSED BY CONTAMINATION OF THE SUN GEAR SPLINE LUBRICATION GREASE BEING CONTAMINATED WITH TRANSMISSION LUBRICATING OIL DUE TO DAMAGED AND ILL FITTING O-RINGS.
